Aggiornamento Repository Istituzionale e dismissione di PORTO.

Pubblicazioni dell'autore: Enrico Carlini [Rubrica]

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Vai a: 2017 | 2016 | 2015 | 2014 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003
Numero di pubblicazioni : 51.

2017

Articolo di rivista Carlini, Enrico; Kummer, Mario; Oneto, Alessandro; Ventura, Emanuele (2017)
On the real rank of monomials. In: MATHEMATISCHE ZEITSCHRIFT, vol. 286 n. 1-2, pp. 571-577. - ISSN 0025-5874 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 3
[img]

Articolo di rivista Carlini, Enrico; Catalisano, Maria Virginia; Oneto, Alessandro (2017)
Waring loci and the Strassen conjecture. In: ADVANCES IN MATHEMATICS, vol. 314, pp. 630-662. - ISSN 0001-8708 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 1
[img]

2016

Articolo di rivista Bocci, Cristiano; Carlini, Enrico; Kileel, Joe (2016)
Hadamard products of linear spaces. In: JOURNAL OF ALGEBRA, vol. 448, pp. 595-617. - ISSN 0021-8693 [Disponibilità ristretta]
Web of Science: 2 - Scopus: 3
[img]

Articolo di rivista Carlini, Enrico; Catalisano, Maria Virginia; Geramita, Anthony V. (2016)
On the Hilbert function of lines union one non-reduced point. In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE, vol. 15, pp. 69-84. - ISSN 0391-173X [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Carlini, Enrico; Ventura, Emanuele; Guo, Cheng (2016)
Real and complex Waring rank of reducible cubic forms. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 220 n. 11, pp. 3692-3701. - ISSN 0022-4049 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 1
[img]

2015

Articolo di rivista Carlini E.; Oneto A. (2015)
Monomials as sum of k-th powers of forms. In: COMMUNICATIONS IN ALGEBRA, vol. 43 n. 2, pp. 650-658. - ISSN 0092-7872 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 1
[img]

Articolo di rivista Carlini, Enrico; Guardo, Elena; Tuyl, Adam Van (2015)
Plane curves containing a star configuration. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 219 n. 8, pp. 3495-3505. - ISSN 0022-4049 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Carlini, Enrico; Catalisano, Maria Virginia; Chiantini, Luca (2015)
Progress on the symmetric Strassen conjecture. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 219 n. 8, pp. 3149-3157. - ISSN 0022-4049 [Disponibilità ristretta]
Web of Science: 2 - Scopus: 3
[img]

2014

Capitolo di libro Carlini E.; Grieve N.; Oeding L. (2014)
Four Lectures on Secant Varieties. In: Connections Between Algebra, Combinatorics, and Geometry / Susan M. Cooper, Sean Sather-Wagstaff. Springer New York, New York, pp. 101-146. ISBN 9781493906253 [Disponibilità ristretta]
Scopus: 1
[img]

Articolo di rivista Carlini E.; Guardo E.; Van Tuyl A. (2014)
Star configurations on generic hypersurfaces. In: JOURNAL OF ALGEBRA, vol. 407 n. 1, pp. 1-20. - ISSN 0021-8693 [Disponibilità ristretta]
Web of Science: 5 - Scopus: 5
[img]

2012

Libro Carlini E. (2012)
50 MULTIPLE CHOICES IN GEOMETRY. CELID, Torino.

Articolo di rivista Carlini E.; Catalisano M.V.; Geramita A.V. (2012)
Subspace arrangements, configurations of linearspaces and the quadrics containing them. In: JOURNAL OF ALGEBRA, vol. 362 n. 15, pp. 70-83. - ISSN 0021-8693 [Disponibilità ristretta]
Web of Science: 2 - Scopus: 3
[img]

Articolo di rivista Carlini, Enrico; Catalisano, M.; Geramita, A. (2012)
The solution to the Waring problem for monomials and the sum of coprime monomials. In: JOURNAL OF ALGEBRA, vol. 370 n. 1-2, pp. 5-14. - ISSN 0021-8693 [Disponibilità ristretta]
Web of Science: 31 - Scopus: 34
[img]

2011

Articolo di rivista Carlini E.; Catalisano M.V.; Geramita A.V. (2011)
3-dimensional sundials. In: CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, vol. 9 n. 5, pp. 949-971. - ISSN 1644-3616
Web of Science: 8 - Scopus: 11

Libro Carlini E. (2011)
50 quiz di geometria. Celid, Torino, pp. 1-28. ISBN 9788876619311

Articolo di rivista Bernardi A.; Carlini E.; Catalisano M.V. (2011)
Higher secant varieties of P^n x P^m embedded in bi-degree (1,d). In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 215 n. 12, pp. 2853-2858. - ISSN 0022-4049
Web of Science: 2 - Scopus: 3
[img]
Preview

Articolo di rivista Boji M.; Carlini E.; Geramita A.V. (2011)
Monomials as sums of powers: the Real binary case. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 139, pp. 3039-3043. - ISSN 0002-9939
Web of Science: 10 - Scopus: 13
[img]
Preview

Articolo di rivista Bocci C.; Carlini E.; Rapallo F. (2011)
Perturbation of Matrices and Nonnegative Rank with a View toward Statistical Models. In: SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, vol. 32 n. 4, pp. 1500-1512. - ISSN 0895-4798
Web of Science: 8 - Scopus: 9

Articolo di rivista Carlini E.; Kleppe J. (2011)
Ranks derived from multilinear maps. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 215, pp. 1999-2004. - ISSN 0022-4049
Web of Science: 6 - Scopus: 7

Articolo di rivista Carlini E.; Van Tuyl A. (2011)
Star configuration points and plane curves. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 139, pp. 4181-4192. - ISSN 0002-9939
Web of Science: 7 - Scopus: 7
[img]
Preview

Articolo di rivista Carlini E.; Rapallo F (2011)
A class of statistical models to weaken independence in two-way contingency tables. In: METRIKA, vol. 73, pp. 1-22. - ISSN 0026-1335
Web of Science: 2 - Scopus: 1

2010

Capitolo di libro Carlini E.; Rapallo F (2010)
Algebraic modelling of category distinguishability. In: Algebraic and Geoemtric Methods in Statistic / GIBILISCO P.; RICCOMAGNO E.; PISTONE G.; WYNN H. P. Cambridge University Press, CAMBRIDGE, pp. 111-122. ISBN 9780521896191

Articolo di rivista Carlini E.; M.V. Catalisano; Geramita A. V (2010)
Bipolynomial Hilbert functions. In: JOURNAL OF ALGEBRA, vol. 324, pp. 758-781. - ISSN 0021-8693 [Disponibilità ristretta]
Web of Science: 11 - Scopus: 10
[img]

Articolo di rivista Carlini E.; Chiantini L; Geramita A.V (2010)
Complete intersection points on general surfaces in P^3. In: MICHIGAN MATHEMATICAL JOURNAL, vol. 59, pp. 269-281. - ISSN 0026-2285 [Disponibilità ristretta]
Web of Science: 9 - Scopus: 9
[img]

Capitolo di libro Bocci C.; Carlini E.; Rapallo F. (2010)
Geometry of Diagonal-effect Models for Contingency Tables. In: Algebraic Methods in Statistics and Probability II / Viana M.A.G., Wynn H.P. American Mathematical Society, Providence, pp. 61-74. ISBN 9780821848913 [Disponibilità ristretta]
Web of Science: 1
[img]

Articolo di rivista Carlini E.; Rapallo F (2010)
Probability matrices, non-negative rank, and parameterization of mixture models. In: LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 433, pp. 424-432. - ISSN 0024-3795
Web of Science: 3 - Scopus: 3

2009

Articolo di rivista Carlini E.; Catalisano M.V (2009)
On rational normal curves in projective space. In: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY, vol. 80, pp. 1-17. - ISSN 0024-6107 [Disponibilità ristretta]
Web of Science: 5 - Scopus: 5
[img]

Articolo di rivista Carlini E. (2009)
review of the paper " Abo, Hirotachi; Brambilla, Maria Chiara. Secant varieties of Segre-Veronese varieties $Bbb P^mtimes Bbb P^n$ embedded by $scr O(1,2)$." MR2555705. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Carlini E. (2009)
review of the paper " Sidman, Jessica; Sullivant, Seth. Prolongations and computational algebra.". In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Carlini E. (2009)
review of the paper "Gatto, Letterio; Santiago, Taíse. Schubert calculus on a Grassmann algebra." MR2512308. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Carlini E. (2009)
review of the paper "Katre, S. A.; Rao, R. A.; Sheth, D. N. Solving linear systems via Pfaffians." MR2489371. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Carlini E. (2009)
review of the paper "Plesken, Wilhelm. Counting solutions of polynomial systems via iterated fibrations." MR2471987. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Carlini E. (2009)
review on the paper "Delvaux, Steven; Marco, Ana; Martínez, José-Javier; Van Barel, Marc Fast computation of determinants of Bézout matrices and application to curve implicitization" MR2460495. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

2008

Articolo di rivista Carlini E.; Chiantini L; Geramita A.V (2008)
Complete intersections on general hypersurfaces. In: MICHIGAN MATHEMATICAL JOURNAL, vol. 57, pp. 121-136. - ISSN 0026-2285 [Disponibilità ristretta]
Web of Science: 16 - Scopus: 17
[img]

Libro Carlini E.; Catalisano M.V; Odetti F; Oneto A; Serpico M.E (2008)
GEOMETRIA PER INGEGNERIA - Raccolta di temi d'esame risolti. Esculapio, BOLOGNA, pp. 1-202. ISBN 9788874882939

Articolo di rivista Carlini E. (2008)
review of the paper " Vainsencher, Israel. Hypersurfaces with unexpected tangencies." MR2426657. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Carlini E. (2008)
review of the paper "Abrescia, Silvia. About the defectivity of certain Segre-Veronese varieties." MR2442042. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Carlini E. (2008)
review of the paper "Ballico, E. On the secant varieties of the osculating varieties of Veronese embeddings of $bold P^n$: an asymptotic result." MR2415192. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Carlini E. (2008)
review of the paper "Coppens, Marc. The injectivity of the extended Gauss map of general projections of smooth projective varieties." MR2379682. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

2007

Articolo di rivista Carlini E.; M.V. Catalisano (2007)
Existence results for rational normal curves. In: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY, vol. 76, pp. 73-86. - ISSN 0024-6107 [Disponibilità ristretta]
Web of Science: 9 - Scopus: 9
[img]

Articolo di rivista Carlini E; Pistone G. (2007)
Hibert Bases for Orthogonal Arrays. In: JOURNAL OF STATISTICAL THEORY AND PRACTICE, vol. 1 Nos 3&4 Dec., pp. 299-309. - ISSN 1559-8608

Articolo di rivista Carlini E. (2007)
review of the paper " Holbrook, John; Schoch, Jean-Pierre. Moving zeros among matrices. With an appendix by Tomaž Košir and B. A. Sethuraman." MR2324376. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Carlini E. (2007)
review of the paper "Bernardi, A.; Catalisano, M. V.; Gimigliano, A.; Idà, M. Osculating varieties of Veronese varieties and their higher secant varieties." MR2319156. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Carlini E. (2007)
review of the paper "Mella, Massimiliano. Singularities of linear systems and the Waring problem." MR2389248. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

2006

Articolo di rivista Carlini E. (2006)
Binary decompositions and Variety of Sums of Binaries. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 204, pp. 380-388. - ISSN 0022-4049 [Disponibilità ristretta]
Web of Science: 5 - Scopus: 2
[img]

Capitolo di libro Carlini E. (2006)
Reducing the number of variables of a polynomial. In: Algebraic Geometry and Geometric Modeling. Springer Berlin Heidelberg, BERLIN, pp. 237-247. ISBN 9783540332749
Web of Science: 7

2005

Articolo di rivista Carlini E. (2005)
Beyond Waring's problem for forms: the binary decomposition. In: RENDICONTI DEL SEMINARIO MATEMATICO, vol. 63, pp. 87-90. - ISSN 0373-1243
Scopus: 0

Articolo in atti di convegno Carlini E. (2005)
Codimension one decompositions and Chow varieties. In: Projective varieties with unexpected properties. pp. 67-79 [Disponibilità ristretta]
[img]

Articolo di rivista Carlini E.; Rapallo F (2005)
The geometry of statistical models for two-way contingency tables with fixed odds ratios. In: RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITA' DI TRIESTE, vol. 37, pp. 71-84. - ISSN 0049-4704

2004

Articolo di rivista Ballico E; Bocci C; Carlini E.; Fontanari C (2004)
Osculating spaces to secant varieties. In: RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, vol. 53, pp. 429-436. - ISSN 0009-725X
Scopus: 2

2003

Articolo di rivista Carlini, Enrico; Chipalkatti, J.V. (2003)
On Waring's problem for several algebraic forms. In: COMMENTARII MATHEMATICI HELVETICI, vol. 78, pp. 494-517. - ISSN 0010-2571
Web of Science: 21 - Scopus: 24

Questa lista è stata generata il Mon Feb 19 18:53:09 2018 CET.